... read a lot of adverse effects..i'd like to ask after the last dosage of isotretinoin how long it will stay in your body?since my derma told me that i will undergo underdosage like 2x day for 3 mons and once day for the succeeding months for the whole treatment..thank you! im very much worried about the later effects on me since i dont have a child yet thanks again
26 Jan 2010
It takes approximately 1 month after stopping therapy for Isotretinoin to no longer be in the circulation. You should continue with 2 forms of contraception whilst taking the medication and continue for 1 month after stopping Isotretinoin.
If you follow these guidelines you will safely be able to have a child when the time is right for you after completing Isotretinoin therapy.
- Isotretinoin Information for Consumers
- Isotretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isotretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I'd like to verify the medician that my dermatologist gave me to controlmy acne before I taken it. My dermatologist gave me 70pcs ...
2 answers • 21 Nov 2010
My daughter 12 yrs old suffering w/ severe acne,started isotretinoin many solutions, just started isotretinoin 20mg on 7 days after 5 shes complaing ...
2 answers • 16 May 2011
I am 25 yrs single once for 6mnths I hv taken Sotret isotretinoin prescribed by my dermatologist.N i got a good result dat to wid out any side ...
1 answer • 12 Jun 2012
Our dermatologist recommends Sotret for my 17 year-old's acne. How likely is one course of twenty weeks to make enough of a difference to ...
1 answer • 5 Mar 2013
I m 20 yrs old and having 3rd-4th grade acne. My dermo prescribed me acutret 20mg last year but I didnt took it coz of a long list of dangerous side ...
1 answer • 23 Jun 2013